# SDR AALA201903198007

- Difficulty date: March 3, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 77,001 hours, 26,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AT BS 1540, STRINGERS 28L - 29L.  REPAIRED THE SKIN IAW SRM 53-00-01-2R-3, REPAIR 3.
